A. Azzam and E. Kreyszig, On Solutions of Elliptic Equations Satisfying Mixed Boundary Conditions, SIAM Journal on Mathematical Analysis, vol.13, issue.2, pp.254-262, 1982.
DOI : 10.1137/0513018

M. Bergounioux, Optimal control of an obstacle problem, Applied Mathematics & Optimization, vol.5, issue.5, pp.147-172, 1997.
DOI : 10.1080/02331938308842851

URL : https://hal.archives-ouvertes.fr/hal-00023024

S. Brenner and L. R. Scott, The mathematical theory of finite element methods, 2008.

E. Casas and M. Mateos, Uniform convergence of the FEM. Applications to state constrained control problems, Comput. Appl. Math, vol.21, pp.67-100, 2002.

E. Casas and M. Mateos, Dirichlet contol problems in smooth and nonsmooth convex plain domains. Control Cybernetics, pp.931-955, 2011.

E. Casas and J. P. Raymond, Error Estimates for the Numerical Approximation of Dirichlet Boundary Control for Semilinear Elliptic Equations, SIAM Journal on Control and Optimization, vol.45, issue.5, pp.1586-1611, 2006.
DOI : 10.1137/050626600

P. G. Ciarlet, The finite element method for elliptic problems, SIAM, 2002.

K. Deckelnick, A. Günther, and M. Hinze, Finite element approximation of elliptic control problems with constraints on the gradient, Numerische Mathematik, vol.15, issue.5, pp.335-350, 2009.
DOI : 10.1007/978-3-642-61798-0

K. Deckelnick and M. Hinze, Convergence of a Finite Element Approximation to a State-Constrained Elliptic Control Problem, SIAM Journal on Numerical Analysis, vol.45, issue.5, pp.1937-1953, 2007.
DOI : 10.1137/060652361

C. M. Gariboldi and D. A. Tarzia, Convergence of Distributed Optimal Controls on the Internal Energy in Mixed Elliptic Problems when the Heat Transfer Coefficient Goes to Infinity, Applied Mathematics and Optimization, vol.47, issue.3, pp.213-230, 2003.
DOI : 10.1007/s00245-003-0761-y

C. M. Gariboldi and D. A. Tarzia, A new proof of the convergence of the distributed optimal controls on the internal energy in mixed elliptic problems, MAT ? Serie A, vol.7, pp.31-42, 2004.

R. Haller-dintelmann, C. Meyer, J. Rehberg, and A. Schiela, H??lder Continuity and Optimal Control for Nonsmooth Elliptic Problems, Applied Mathematics and Optimization, vol.190, issue.1, pp.397-428, 2009.
DOI : 10.1007/978-1-4612-1015-3

M. Hintermüller and M. Hinze, Moreau???Yosida Regularization in State Constrained Elliptic Control Problems: Error Estimates and Parameter Adjustment, SIAM Journal on Numerical Analysis, vol.47, issue.3, pp.1666-1683, 2009.
DOI : 10.1137/080718735

M. Hinze, A Variational Discretization Concept in Control Constrained Optimization: The Linear-Quadratic Case, Computational Optimization and Applications, vol.30, issue.1, pp.45-61, 2005.
DOI : 10.1007/s10589-005-4559-5

URL : https://hal.archives-ouvertes.fr/hal-01395598

M. Hinze and U. Matthes, A note on variational dicretization of elliptic Nuemann boundary control. Control Cybernetics, pp.577-591, 2009.

D. Kinderlehrer and G. Stampacchia, An introduction to variational inequalities and their applications, SIAM, 2000.
DOI : 10.1137/1.9780898719451

L. Lanzani, L. Capogna, and R. M. Brown, The mixed problem in L p for some two-dimensional Lipschitz domains, Mathematische Annalen, vol.59, issue.2, pp.91-124, 2008.
DOI : 10.1007/BFb0091154

J. L. Lions, Contrôle optimal des systèmes gouvernés par des équations aux dérivées partielles, 1968.

E. B. Mermri and W. Han, Numerical Approximation of a Unilateral Obstacle Problem, Journal of Optimization Theory and Applications, vol.152, issue.1, pp.177-194, 2012.
DOI : 10.1007/978-3-662-12613-4

E. Shamir, Regularization of mixed second-order elliptic problems, Israel Journal of Mathematics, vol.67, issue.2, pp.150-168, 1968.
DOI : 10.5802/aif.232

E. D. Tabacman and D. A. Tarzia, Sufficient and/or necessary condition for the heat transfer coefficient on 1

D. A. Tarzia, An inequality for the constant heat flux to obtain a steady-state two-phase Stefan problem, Engineering Analysis, vol.5, issue.4, pp.177-181, 1988.
DOI : 10.1016/0264-682X(88)90013-5

D. A. Tarzia, Numerical Analysis for the Heat Flux in a Mixed Elliptic Problem to Obtain a Discrete Steady-State Two-Phase Stefan Problem, SIAM Journal on Numerical Analysis, vol.33, issue.4, pp.1257-1265, 1996.
DOI : 10.1137/S0036142993240187

URL : https://hal.archives-ouvertes.fr/inria-00074967

D. A. Tarzia, Numerical analysis of a mixed elliptic problem with flux and convective boundary conditions to obtain a discrete solution of nonconstant sign, Numerical Methods for Partial Differential Equations, vol.6, issue.3, pp.355-369, 1999.
DOI : 10.1007/BF02760180

D. A. Tarzia, A commutative diagram among discrete and continuous boundary optimal control problems, Adv. Diff. Eq. Control Processes, vol.14, pp.23-54, 2014.

F. Tröltzsch, Optimal control of partial differential equations. Theory, methods and applications, Providence, 2010.

M. Yan, L. Chang, and N. Yan, Finite element method for constrained optimal control problems governed by nonlinear elliptic PDEs, Mathematical Control and Related Fields, vol.2, issue.2, pp.183-194, 2012.
DOI : 10.3934/mcrf.2012.2.183

URL : http://www.aimsciences.org/journals/doIpChk.jsp?paperID=7400&mode=full

Y. Ye, C. K. Chan, and H. W. Lee, The existence results for obstacle optimal control problems, Applied Mathematics and Computation, vol.214, issue.2, pp.451-456, 2009.
DOI : 10.1016/j.amc.2009.04.006